# SDR WX0A2024031231972

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,407 hours, 29,848 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Part number: D31517717
- Part serial: L25023
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EXPIRED. REQUIRES REPLACEMENT. / REMOVED AND REPLACED L2(7502MM) SLIDE REF A320 AMM 25-62-44-000-002-A AND 25-62-44-400-006-A."
